# SDR SWIA202053471

- Difficulty date: September 14, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LBL 9 UPPER INBOARD FLANGE IS CORRODED AT APPROXIMATELY FS 409+30, FS 409+60 AND FS 409+118.  C-CHECK RO 10/18/2020.  REMOVED, FABRICATED, AND REPLACED/INSTALLED FLOORBEAM CAP, IAW REO CRJ 200 SRMS.  MAJOR REPAIR TASK & FORM 337 COMPLETED AND ATTACHED.  NO MEASUREABLE WEIGHT CHANGE.
